On one generalization of the averaging method

Authors

  • K. G. Valeyev
  • I. A. Dzhalladova

Abstract

We consider one case where it is possible to establish sufficient conditions for the convergence and analyticity of matrix series used for the construction of a system of moment equations.

Published

25.07.1997

Issue

Section

Research articles

How to Cite

Valeyev, K. G., and I. A. Dzhalladova. “On One Generalization of the Averaging Method”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 7, July 1997, pp. 906–911, https://umj.imath.kiev.ua/index.php/umj/article/view/5080.